Nonautonomous transcritical and pitchfork bifurcations in impulsive systems

Marat Akhmet, Ardak Kashkynbayev

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    Original languageEnglish
    JournalMiskolc Mathematical Notes
    Volume14
    Issue number737–748
    DOIs
    Publication statusPublished - 2013

    Keywords

    • nonautonomous bifurcation theory
    • impulsive differential equations
    • Pitchfork bifurcation
    • Transcritical bifurcation
    • attractive solution
    • repulsive solution

    Cite this